Papers

Fundamental Factorization of a GLSM, Part I: Construction
[ArXiv, 2018] (withI. Ciocan-Fontanine,D. Favero,B. Kim, andM. Shoemaker)

DR/DZ equivalence conjecture and tautological relations
[ArXiv, 2017] (withA. Buryak andP. Rossi)

Integrable systems of double ramification type
[ArXiv, 2016] (withA. Buryak,B. Dubrovin, andP. Rossi)

A generalization of the double ramification cycle via log-geometry
[ArXiv, 2016]

Tau-structure for the Double Ramification Hierarchies
accepted inCommunications in Mathematical Physics
[ArXiv, 2016] (withA. Buryak,B. Dubrovin, andP. Rossi)

Towards a description of the double ramification hierarchy for Witten's r-spin class
Journal de Mathématiques Pures et Appliquées, Volume 106, Issue 5 (2016), 837-865
[ArXiv, 2015] (withA. Buryak)

Hodge integrals in FJRW theory
Michigan Mathematical Journal, Volume 66, Number 4 (2017), 831-854
[ArXiv, 2015]

A Landau--Ginzburg mirror theorem without concavity
Duke Mathematical Journal, Volume 165, Number 13 (2016), 2461-2527
[ArXiv, 2013]

Other works

PhD manuscriptQuantum singularity theory, mirror symmetry, and integrable hierarchies

Master thesisIntersection numbers in the moduli space of stable curves (in french)

MAPLE program

Maple program described in the annexe of my PhD manuscript and used in the paper
Towards a description of the double ramification hierarchy for Witten's r-spin class

Institut Fourier - Université Grenoble Alpes - France